The Mathematical Institute, University of Oxford, Eprints Archive

Mathematical models of avascular tumor growth

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular tumor growth. Siam Review, 49 (2). pp. 179-208.

[img]
Preview
PDF
1265Kb

Abstract

This review will outline a number of illustrative mathematical models describing the growth of avascular tumors. The aim of the review is to provide a relatively comprehensive list of existing models in this area and discuss several representative models in greater detail. In the latter part of the review, some possible future avenues of mathematical modeling of avascular tumor development are outlined together with a list of key questions.

Item Type:Article
Additional Information:n/a
Uncontrolled Keywords:tumor modeling; cancer modeling; avascular tumors; reaction-diffusion equation; soft tissue mechanics; cellular automata
Subjects:A - C > Biology and other natural sciences
Research Groups:Centre for Mathematical Biology
ID Code:588
Deposited By:Philip Maini
Deposited On:08 May 2007
Last Modified:20 Jul 2009 14:22

Repository Staff Only: item control page